# SDR SIMA2112

- Difficulty date: July 29, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LBB - FLT 3892 - REAR FLOOR STRIP OF EMERGENCY LIGHTING SYSTEM INOPERATIVE, NOTIFIED CONTRACT MAINTENANCE ISSUED A FERRY PERMIT TO DFW FOR MAINTENANCE.  FLOOR EMERGENCY LIGHT STRIP WAS REMOVED AND REPLACED.  OPERATIONAL WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
